# SDR SWIA201128099

- Difficulty date: September 27, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 28,230 hours, 39,154 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON CABIN FLOOR ARE OUT.  (FLT 5362)  RECONNECTED EMERGENCY FLOOR LIGHT WIRE.
